You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Applicability of the Hypergeometric Phenotypic Model to Haploid and Diploid Populations
Max Shpak and Alexey S. Kondrashov
Vol. 53, No. 2 (Apr., 1999), pp. 600-604
Published by: Society for the Study of Evolution
Stable URL: http://www.jstor.org/stable/2640795
Page Count: 5
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We show that the phenotypic hypergeometric model of a quantitative trait can exactly describe both haploid and diploid populations. The condition necessary for this is equiprobability of genotypes within each phenotype. This requires equal allele frequencies across the loci, which may be the case when the population is under disruptive selection.
Evolution © 1999 Society for the Study of Evolution